# SDR 2023F00326

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: General aviation
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1222
- Condition: Failed
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 HYD PULP LOW PRESSURE LIGHT ILLUMINATED ELEC 2 HYD PUMP LOW PRESS LT ILLUMINATED IN 1 HR BEFORE LANDING.  ENG 2 HYD PUMP LOW PRESS LT ILLUMINATED, BUT EXTINGUISHED DECENDING ALT 18,000.
